# SDR AALA20150226020

- Difficulty date: February 26, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 68,666 hours, 35,712 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 59360392
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FRAME STRAP RT TIE DOWN TRACK.  R & R STRAP IAW SRM 51-30-05.
